# SDR REXA201100818

- Difficulty date: November 17, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 19,033 hours, 16,458 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 559 SEMI-PRESSURE BULKHEAD CRACKED IN WEB ANGLE AT LBL 9 AND RBL 9.  REPAIRED IAW PA53-025 IAW REO 601R-53-41-260 REV E AND 601R-53-41-609 REV B.
